# SDR P2EA00145

- Difficulty date: April 28, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, STUD BEAM WEB CRACKED AT BS 597, RBL 48 AND WL 204.  REPAIRED STUD BEAM WEB AT BS 297 FROM RBL 45 TO RBL 56 AND BETWEEN WL 200 TO WL 208 IAW SB 737-53-1061 SECTION III PART III PARA B.  SEE COOPESA W/O N10316-1-243, VAM100 NR 783, 912SDA148 AND BOEING SB 737-53-1061 DATED 7-16-92.  (X)
